Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dizziness, imbalance while walking on shiny floor surfaces, diabetic patient. Causes for condition?

Sometimes I feel somewhat unuisual when walking down hallway with shiny floors. If I am walking on carpet or cement, I appear to be fine but feel somewhat hesitant with the shiny floor. I am diabetic and watch my sugars closely and don t think that has anything to do with it. I generally try to stay close to a wall to catch myself if I do start to fall. Ideas?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM

Your symptoms duggest that you are having peripheral neuropathy because of diabetes .
Hence kindly visit a Neurologist and after detail neurological examination a Nerve conduction study may be performed and along with tight control of diabetes .
Vitamin B12 and other drugs which comes on prescription may be given to improve your problem.
Any other problem related to nerves can also be detected.
If by chance you use tobacco/smoking it should be stopped completely.
Take care
Good luck to you
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor